# SDR UALA2011090104712

- Difficulty date: August 30, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 53,035 hours, 14,833 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Faulty
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L HYD SYS PRESS AND RSVR LIGHT ON EICAS AND L HYD QTY 0.18 RF.  REPLACED NLG DOOR HYD LINE AND SERVICED SYSTEM, LEAK CHECK GOOD.
